# SDR USAA061305

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME AT STA 440 STR 24R LOWER O/B HOLE CRACKED.  REMOVED DAMAGE FRAME AND INSTALLED NEW FRAME IAW DWG 6-15224, DEFECT SIZE: 1 INCH.
